# SDR SWAA2024081419413

- Difficulty date: July 29, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PARTS RACK ITEM F/A SEAT FLASHLIGHT TEST LIGHT INOP (5EA)<[01] PARTS RACK ITEM RECIEVED NEW FLASHLIGHTS 5EA. PN:P2-07-0015-002 PO: 1097463.1 OPS CHECK GOOD INSTALLED ON TTG8R007LNA8;[02] PARTS RACK ITEM RECIEVED NEW FLASHLIGHTS 5EA. PN:P2-07-0015-002 PO: 1097463.1 OPS CHECK GOOD INSTALLED ON TTG8R007LNA8
